Alert archive / Ohio / River Flood Warnings in 2021
River Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jun 18, 2021, 11:21 PM EDT for Greene County, Warren County, Ohio. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2021, 11:21 PM EDT (03:21 UTC)
- Expired
- Jun 19, 2021, 7:18 PM EDT
- In force
- 20 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 25 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Miami River near Spring Valley (LLMO1). The gauge peaked at 12.95 ft at Jun 19, 2021, 4:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03242050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
708
WGUS41 KILN 190321
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
1121 PM EDT Fri Jun 18 2021
...The National Weather Service in Wilmington has issued a Flood
Warning for the following rivers...
Little Miami River at Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC057-165-191200-
/O.NEW.KILN.FL.W.0017.210619T0321Z-210619T1200Z/
/LLMO1.1.ER.210619T0230Z.210619T0400Z.210619T1200Z.UU/
1121 PM EDT Fri Jun 18 2021
The National Weather Service in Wilmington has issued a
* Flood Warning for
the Little Miami River at Spring Valley.
* From this evening to Saturday morning.
* At 11:00 PM EDT Friday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 12.0 feet, Water rises into low-lying areas close to
the river near Spring Valley, Roxanna and east of Waynesville.
Water floods Corwin Road, as well as Waynesville and Middletown
Roads.
&&
LAT...LON 3961 8404 3961 8400 3957 8400 3954 8402
3950 8408 3950 8412 3953 8410 3956 8405
$$4 follow-up statements
050
WGUS81 KILN 190859
FLSILN
Flood Statement
National Weather Service Wilmington OH
459 AM EDT Sat Jun 19 2021
...The Flood Warning is extended for the following rivers...
Little Miami River at Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC057-165-191800-
/O.EXT.KILN.FL.W.0017.000000T0000Z-210619T1800Z/
/LLMO1.1.ER.210619T0230Z.210619T1200Z.210619T1800Z.UU/
459 AM EDT Sat Jun 19 2021
...The Flood Warning is now in effect until this afternoon...
The Flood Warning continues for
the Little Miami River at Spring Valley.
* Until this afternoon.
* At 4:00 AM EDT Saturday the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 13.0 feet, High water impacts low areas near Spring
Valley, Roxanna, Corwin and east of Waynesville. Flood waters
approach homes very close to the river, and widespread bottom land
flooding occurs. Water floods Corwin Road, Waynesville Road and
Middletown Road near the river.
&&
LAT...LON 3961 8404 3961 8400 3957 8400 3954 8402
3950 8408 3950 8412 3953 8410 3956 8405
$$
Binau960
WGUS81 KILN 191724
FLSILN
Flood Statement
National Weather Service Wilmington OH
124 PM EDT Sat Jun 19 2021
...The Flood Warning continues for the following rivers...
Little Miami River at Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC057-165-191830-
/O.CON.KILN.FL.W.0017.000000T0000Z-210619T1800Z/
/LLMO1.1.ER.210619T0230Z.210619T1200Z.210619T1800Z.UU/
124 PM EDT Sat Jun 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Little Miami River at Spring Valley.
* Until this afternoon.
* At 1:00 PM EDT Saturday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 13.0 feet, High water impacts low areas near Spring
Valley, Roxanna, Corwin and east of Waynesville. Flood waters
approach homes very close to the river, and widespread bottom land
flooding occurs. Water floods Corwin Road, Waynesville Road and
Middletown Road near the river.
&&
LAT...LON 3961 8404 3961 8400 3957 8400 3954 8402
3950 8408 3950 8412 3953 8410 3956 8405
$$
Coniglio310
WGUS81 KILN 191728
FLSILN
Flood Statement
National Weather Service Wilmington OH
128 PM EDT Sat Jun 19 2021
...The Flood Warning is extended for the following rivers...
Little Miami River at Spring Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to developments by listening to NOAA Weather Radio. For
additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC057-165-200400-
/O.EXT.KILN.FL.W.0017.000000T0000Z-210620T0400Z/
/LLMO1.1.ER.210619T0230Z.210619T1200Z.210619T1800Z.UU/
128 PM EDT Sat Jun 19 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Little Miami River at Spring Valley.
* Until early Sunday morning.
* At 1:00 PM EDT Saturday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 13.0 feet, High water impacts low areas near Spring
Valley, Roxanna, Corwin and east of Waynesville. Flood waters
approach homes very close to the river, and widespread bottom land
flooding occurs. Water floods Corwin Road, Waynesville Road and
Middletown Road near the river.
&&
LAT...LON 3961 8404 3961 8400 3957 8400 3954 8402
3950 8408 3950 8412 3953 8410 3956 8405
$$
Coniglio349
WGUS81 KILN 192318
FLSILN
Flood Statement
National Weather Service Wilmington OH
718 PM EDT Sat Jun 19 2021
...The Flood Warning is cancelled for the following rivers...
Little Miami River at Spring Valley.
OHC057-165-200030-
/O.CAN.KILN.FL.W.0017.000000T0000Z-210619T2318Z/
/LLMO1.1.ER.210619T0230Z.210619T1200Z.210619T1800Z.UU/
718 PM EDT Sat Jun 19 2021
...The Flood Warning for the Little Miami River at Spring Valley has
been cancelled...
The Flood Warning is cancelled for
the Little Miami River at Spring Valley.
* At 7:00 PM EDT Saturday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
&&
LAT...LON 3961 8404 3961 8400 3957 8400 3954 8402
3950 8408 3950 8412 3953 8410 3956 8405
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jun 18, 10:11 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 18, 10:11 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1011 PM EDT Fri Jun 18 2021
.SYNOPSIS...
Severe weather through part of the night with flooding concerns
also likely into the overnight hours. Additional severe threat
on Saturday with a boundary in the area. Continued thunderstorms
will be possible through the weekend and into early next week
until the frontal passage.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Thunderstorms continue across portions of the area. Damaging
winds and flash flooding will be the main threats. Isolated
tornadoes and hail will be possible as well. Expect additional
thunderstorms to move into the region overnight. Flash flooding
will be a significant concern. Only took away the northern tier
of the flood watch for now given uncertainty with how far north
convection will reach overnight. Flooding is even more of a
concern with timing at night.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Showers and thunderstorms will be ongoing during the morning
hours with a lull around mid day. Additional thunderstorm
development going into the afternoon and evening hours. Severe
weather with the potential for damaging winds will be possible
in the afternoon and evening hours.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
The extended period begins Sunday with shortwave ridging over
the Ohio Valley into lower Great Lakes ahead of a progressive
deepening trough moving southeast into the northern plains.
Meanwhile, tropical remnant slowly lift northeast through the
southeastern United States. This pattern will lead to plenty of
heat and humidity Sunday through Monday. As far as
precipitation, moderate instability Sunday with minimal forcing
provides a chance of mainly diurnal storms. However, by Monday,
the approaching trough and associated cold front brings better
chances of convection.
There is some signal for development of a southwesterly low-level
jet Sunday night into Monday morning, so PoPs start to increase at
this time. Heading into the afternoon, timing of the front will be
critical in deciphering peak instability... along with associated
severe threat. Based on current guidance, front appears to push
through the region during the afternoon, so best instability
develops south and east of Interstate 71 corridor. In addition, the
ECMWF and the tail end of the NAM bring a secondary wave along the
front late Monday evening into the overnight, with significant
uptick in PoPs across the southeast part of the forecast area at
that time. Will continue to monitor this period for severe and
flooding threat as details become more clear.
Conditions dry out behind the front Tuesday afternoon as high
pressure quickly builds into the Ohio Valley. High temperatures will
likely be head to around 70 degrees with lower humidity values.
The surface high slides east through mid to late week as
temperatures warm again in southerly flow. Mid-level ridging
provides a break in the precipitation during this time, though can't
rule out an isolated afternoon storm by Friday as low level moisture
increases.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Thunderstorms moving through several of the TAF sites through
the night. There will gusty winds with these thunderstorms.
There could be a lull in the thunderstorms on Saturday before
additional thunderstorms develop. Some MVFR cigs will be
possible Saturday morning.
.OUTLOOK...Thunderstorms are possible Saturday through Monday
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ042-051>055-
060>065-070>074-077>082-088.
KY...Flash Flood Watch through Saturday morning for KYZ091>093.
Flash Flood Watch through Saturday afternoon for KYZ089-090-
094>100.
IN...Flash Flood Watch through Saturday morning for INZ050-058-059-
066-073>075.
Flash Flood Watch through Saturday afternoon for INZ080.
&&
SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Hogue
AVIATION...NovakHazardous weather outlook, Jun 18, 4:26 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 426 PM EDT Fri Jun 18 2021 OHZ026-192030- Hardin- 426 PM EDT Fri Jun 18 2021 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...Tonight. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. OHZ034-035-043>046-056-192030- Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ050-058-059-OHZ042-051>055-060>065-074-192030- Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison- Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Hocking- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ066-073>075-KYZ091>093-OHZ070>073-077>082-088-192030- Franklin IN-Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Butler-Warren- Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds, large hail, tornadoes, and flash flooding will be possible. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. INZ080-KYZ089-090-094>100-192030- Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis- 426 PM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky and Northern Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe thunderstorms will be likely this evening into tonight. Damaging winds and flash flooding will be possible. There will also be the potential for isolated large hail and the potential for a tornado. Heat indices will be in the mid to upper 90s through early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Local storm report, Jun 18, 11:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 5 SSE BRIGHT 39.15N 84.84W
06/18/2021 DEARBORN IN PUBLIC
PUBLIC REPORT OF ROOF DAMAGE TO A BUISNESS IN HIDDEN
VALLEY, IN.
&&
NMCGINNILocal storm report, Jun 18, 11:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
06/18/2021 M56.00 MPH BOONE KY ASOS
&&
HATZOSLocal storm report, Jun 18, 11:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
06/18/2021 M60.00 MPH CLINTON OH ASOS
&&
HATZOSLocal storm report, Jun 18, 11:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 2 ESE MAYSVILLE 38.63N 83.71W
06/18/2021 MASON KY EMERGENCY MNGR
NUMEROUS TREES AND POWER POLES DOWN EAST OF MAYSVILLE
ALONG KENTUCKY 8 AND 10.
&&
NMCGINNILocal storm report, Jun 18, 11:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 SE SUNMAN 39.19N 85.03W
06/18/2021 DEARBORN IN 911 CALL CENTER
TREES AND POWER LINES WERE BLOWN DOWN ACROSS THE COUNTY.
A HOUSE WAS STRUCK BY LIGHTNING AT HIDDEN VALLEY LAKE.
&&
JOHNFLocal storm report, Jun 18, 11:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 PM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG BELFAST 39.06N 83.53W
06/18/2021 HIGHLAND OH LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN. TIME ESTIMATED FROM
RADAR.
&&
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 50 min |
| Jun 18, 8:11 PM EDT | Flash Flood Warning | ILN | Greene, Montgomery | 3 hr |
| Jun 18, 8:11 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 34 min |
| Jun 18, 8:14 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 31 min |
| Jun 18, 8:18 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 42 min |
| Jun 18, 8:33 PM EDT | Tornado Warning | ILN | Greene, Montgomery, Warren | 27 min |
| Jun 18, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Montgomery, Preble, Warren | 36 min |
| Jun 18, 8:46 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Warren | 29 min |
| Jun 18, 8:51 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 39 min |
| Jun 18, 9:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clinton, Highland | 51 min |
| Jun 18, 9:11 PM EDT | Tornado Warning | ILN | Hamilton | 34 min |
| Jun 18, 9:15 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 45 min |
| Jun 18, 9:16 PM EDT | Flash Flood Warning | ILN | Clinton, Greene, Warren | 3 hr |
| Jun 18, 9:26 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Jun 18, 9:32 PM EDT | Flash Flood Warning | ILN | Clinton, Highland, Pike | 3 hr |
| Jun 18, 9:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jun 18, 9:49 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Pike, Scioto | 56 min |
| Jun 18, 10:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Jun 18, 10:58 PM EDT | Special Weather Statement | ILN | Butler, Warren | 32 min |
| Jun 18, 11:03 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 42 min |
| Jun 18, 11:15 PM EDT | Areal Flood Warning | ILN | Greene, Montgomery | 6 hr |
| Jun 18, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 19 min |
| Jun 19, 12:01 AM EDT | Severe Thunderstorm Warning | ILN | Darke | 27 min |
| Jun 19, 12:12 AM EDT | Areal Flood Advisory | ILN | Warren | 3 hr |
| Jun 19, 12:19 AM EDT | Special Weather Statement | ILN | Miami | 26 min |
| Jun 19, 12:23 AM EDT | Special Weather Statement | ILN | Preble | 37 min |
| Jun 19, 12:33 AM EDT | Areal Flood Warning | ILN | Clinton, Greene, Warren | 6 hr |
| Jun 19, 1:12 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 2 hr |
| Jun 19, 1:55 AM EDT | Special Weather Statement | ILN | Montgomery | 35 min |
| Jun 19, 2:33 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Darke, Greene, Montgomery, Preble and 1 more | 3 hr |
| Jun 19, 3:04 AM EDT | Flash Flood Warning | ILN | Clinton, Warren | 2 hr |
| Jun 19, 3:28 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Highland | 3 hr |
| Jun 19, 6:39 AM EDT | Areal Flood Advisory | ILN | Hamilton | 19 min |
| Jun 19, 6:54 AM EDT | Flash Flood Warning | ILN | Hamilton | 13 hr |
| Jun 19, 8:12 AM EDT | River Flood Warning | ILN | Hamilton | 4 hr |
| Jun 19, 8:16 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 5 hr |
| Jun 19, 8:46 AM EDT | Special Weather Statement | ILN | Clermont | 44 min |
| Jun 19, 9:08 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Highland | 3 hr |
| Jun 19, 9:28 AM EDT | River Flood Warning | ILN | Warren | 10 hr |
| Jun 19, 9:29 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 24 hr |
| Jun 19, 1:18 PM EDT | River Flood Advisory | ILN | Hamilton | 9 hr |
Nearby
River Flood Warnings in Ohio, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.